MathSciNet Relay Station
MathSciNet bibliographic data
MR1913019 58J60 (31C12 31C45 53C20)
Holopainen, Ilkka Asymptotic Dirichlet problem for the $p$-Laplacian on Cartan-Hadamard manifolds. Proc. Amer. Math. Soc. 130 (2002), no. 11, 3393–3400.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement